# SDR ASOA2012082902132

- Difficulty date: August 8, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,256 hours, 26,877 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 REAR PRESSURE BULKHEAD HAS AN ISOLATOR BROKEN.  REMOVED ISOLATOR,  LOCATED HOLES IN NEW BRACKET AND INSTALLED USING MS20470AD5-5.  ALL WORK PERFORMED IAW SRM 51-42-06.
